# SDR JGVR20210113001

- Difficulty date: January 13, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N323QS
- Make and model: Cessna 680A
- Aircraft serial: 6800134
- Aircraft time: 11,629 hours, 7,793 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED 1 AREA OF CORROSION ON TOP OF LT HORIZONTAL STAB JUST FORWARD OF WEDGE PANEL 351AC (INBOARD OF THE LT ELEVATOR) PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION.  TREATED, PRIMED, AND TOP COATED PER TEXTRON ENGINEERING MEMO.
